Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS North Platte, NE

June 1, 2014Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 1:35 PM CDT for Holt County, Nebraska. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 1:35 PM CDT (18:35 UTC)
Expired
Jun 1, 2014, 2:15 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 1:42 PM CDTHAIL 0.251 N Ewing, NEPEA SIZE HAIL REPORTED.
Jun 1, 1:42 PM CDTHAIL 0.881 Sw Ewing, NE
Jun 1, 1:50 PM CDTHAIL 0.53 N Ewing, NE1/4 TO 1/2 INCH DIAMETER HAIL...ALONG WITH VERY HEAVY RAINFALL AND WIND GUSTS ESTIMATED TO 50 MPH BY EWING FIRE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WUUS53 KLBF 011835
SVRLBF
NEC089-011915-
/O.NEW.KLBF.SV.W.0038.140601T1835Z-140601T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
135 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 215 PM CDT

* AT 134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EWING...AND
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EWING AND PAGE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 318 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4208 9843 4230 9861 4251 9831 4250 9830
      4243 9829 4218 9829
TIME...MOT...LOC 1835Z 223DEG 22KT 4224 9840

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
1 follow-up statement
789 
WWUS53 KLBF 011855
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
155 PM CDT SUN JUN 1 2014

NEC089-011905-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-140601T1915Z/
HOLT NE-
155 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4208 9843 4230 9861 4251 9831 4250 9830
      4243 9829 4218 9829
TIME...MOT...LOC 1855Z 223DEG 22KT 4233 9829

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:41 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 1, 12:41 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1241 PM CDT SUN JUN 1 2014

.SYNOPSIS...
ISSUED AT 355 AM CDT SUN JUN 1 2014

ANALYSIS OF THE 07Z MSL DATA SHOWED A FRONT/BOUNDARY TRACING A
SERPENTINE PATH ACROSS SOUTHERN SOUTH DAKOTA TO A LOW IN SOUTHWEST
SOUTH DAKOTA THEN THROUGH THE WESTERN NEBRASKA SANDHILLS TO A LOW
CENTERED NEAR DENVER. ANOTHER STRONGER FRONT EXTENDED FROM THE SOUTH
DAKOTA LOW TO ANOTHER LOW IN SOUTH CENTRAL WYOMING. BOTH THE AMSU
AND GOES DERIVED PRECIPITABLE WATER IMAGERY SHOWED ABUNDANT MOISTURE
(35-40MM) EAST OF A VALENTINE-LEXINGTON LINE. COMBINING THOSE
PRODUCTS WITH LOW LEVEL WIND SHOWS A SECONDARY MOISTURE PLUME
EXTENDING INTO SOUTHWEST NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 355 AM CDT SUN JUN 1 2014

THE BIG CHALLENGE TODAY IS THE POSSIBILITY OF SEVERE THUNDERSTORMS
AND THE EXTENT AND TIMING. FROM THE INITIAL CONDITIONS...IT CAN BE
SEEN THAT A SPLIT MOISTURE TRAJECTORY EXTENDS NORTH ACROSS THE
EASTERN HALF OF NEBRASKA ALL THE WAY INTO WESTERN MINNESOTA AND THE
EASTERN DAKOTAS. THE SECOND BRANCH SHOULD DELIVER (25-35MM) MOISTURE
INTO SOUTHWEST NEBRASKA THIS MORNING. THE BULGE OF THE WEAKER
BOUNDARY THIS MORNING SHOULD PROVIDE A FOCUS FOR STORM DEVELOPMENT
IN THE WESTERN SANDHILLS AND CENTRAL NEBRASKA. LOOKING AT THE HIGHER
RESOLUTION SHORT TERM MODELS...IT APPEARS THAT THE COMBINATION OF
DEEP SHEAR AND CONVECTIVE POTENTIAL ENERGY WOULD BE MOST FAVORABLE
FOR CENTRAL AND SOUTHWEST NEBRASKA FROM ABOUT 18Z THROUGH 00Z WITH
THE SEVERE POTENTIAL SHIFTING TO CENTRAL AND SOUTH CENTRAL NEBRASKA
BY 03Z. THEREFORE...OUR HIGHER CONFIDENCE LIES WITH SEVERE
THUNDERSTORMS SOUTH OF A LINE FROM ONEILL THROUGH MULLEN TO
ALLIANCE.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 355 AM CDT SUN JUN 1 2014

THIS PORTION OF THE FORECAST CONTINUES TO BE PLAGUED WITH CHANCES
FOR SHOWERS AND THUNDERSTORMS...WITH COOLER TEMPERATURES EXPECTED
FOR MUCH OF THE WEEK.

THE UPPER LEVEL PATTERN WILL BE SHIFTING THROUGH THE FIRST PART OF
THE WORK WEEK AS THE RIDGE OVER THE EASTERN CONUS BREAKS DOWN WITH
THE EASTWARD ADVANCEMENT OF THE SHORTWAVE TROUGH NOW OVER IDAHO
AND UTAH. AFTER AN ACTIVE DAY SUNDAY...THE COLD FRONT WILL HAVE
PUSHED THROUGH THE ENTIRE FORECAST AREA BY 12Z MONDAY. THE AIR
WILL BE MUCH DRIER BEHIND THE FRONT...WITH PRECIPITABLE WATER
VALUES AT 80 TO 90 PERCENT OF NORMAL AND DEWPOINTS DOWN INTO THE
40S. WITH THE DRIER AIR IN PLACE...A DRY DAY IS EXPECTED
MONDAY...AS WELL AS A COOLER DAY WITH THE WARM AIR BEING SLOW TO
START TO COME BACK NORTH. BY 00Z TUESDAY THE SHORTWAVE TROUGH OVER
THE NORTHERN PLAINS WILL HAVE MOVED INTO MINNESOTA...ALLOWING WEAK
RIDGING TO START TO BUILD IN OVER THE HIGH PLAINS...WITH WINDS
BEGINNING TO TURN BACK TO THE SOUTH TO START THE RETURN OF WARM
AND MORE MOIST AIR. HOWEVER...THIS WON/T HAPPEN UNTIL LATE IN THE
AFTERNOON...BUT DESPITE THE COOLER AIR MASS IN PLACE...WITH STRONG
JUNE SUNSHINE EXPECTED...SHOULD STILL GET HIGHS IN THE UPPER 70S
AND LOW 80S ACROSS THE AREA.

MODEL SOLUTIONS ARE IN GOOD AGREEMENT COMBINING THE SHORTWAVE NOW
OFF THE WASHINGTON/OREGON COAST WITH THE UPPER LOW OUT IN THE
PACIFIC AS THEY BOTH APPROACH THE CALIFORNIA COAST TONIGHT. THE
WAVE WILL WEAKEN ON TUESDAY AS IT MOVES INTO THE CENTRAL
ROCKIES...BUT THERE WILL BE ENOUGH ENERGY EJECTING OUT OF THE
SOUTHWEST FLOW INTO THE CENTRAL PLAINS TO KEEP PLENTY OF LIFT
ONGOING THROUGH MONDAY NIGHT AND TUESDAY.

CONTINUED THE CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT
STARTING IN THE FAR SOUTHWEST IN THE EVENING THEN EXPANDING NORTH
AND EAST OVERNIGHT. AS THE PREVIOUSLY MENTIONED SHORTWAVE MOVES
INTO THE ROCKY MOUNTAINS...LEE-SIDE CYCLOGENESIS WILL OCCUR OVER
COLORADO. THIS WILL BRING ABOUT SOUTHERLY FLOW IN THE LOW LEVELS
INTO NEBRASKA...AND WITH THE SURFACE HIGH OVER THE DEEP
SOUTH...THE GULF WILL BE OPEN SO WILL HAVE A STRONG PATH OF
MOISTURE INTO THE FORECAST AREA THROUGH THE SOUTHERN PLAINS. THE
NOCTURNAL LOW LEVEL JET WILL ALSO PICK UP MONDAY NIGHT...WHICH
WILL INITIALLY BE FOCUSED OVER THE FAR SOUTHWEST BUT WILL VEER
EAST BY 12Z.

THE SOUTHERLY FLOW WILL THEN PUSH A STRONG WARM FRONT INTO
NEBRASKA ON TUESDAY. EASTERLY SURFACE FLOW NORTH OF THE FRONT IS
EXPECTED TO BRING HIGHER MOISTURE INTO WESTERN NEBRASKA...WITH
MOST MODELS SHOWING 50S...60S...AND PERHAPS EVEN A FEW 70 DEGREE
DEWPOINTS. THIS MOISTURE WILL COMBINE WITH THE AIR LIFTING OVER
THE WARM FRONT TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT
ON TUESDAY. BY TUESDAY AFTERNOON...NEBRASKA WILL BE SITTING IN THE
VICINITY OF THE COUPLED LIFT AREA OF THE JET...BEING IN THE LEFT
EXIT AND RIGHT ENTRANCE BETWEEN THE NORTHERN AND SOUTHERN STREAMS.
WITH THE MOISTURE AND LIFT FROM BOTH THE LARGE SCALE...AND FRONTAL
SYSTEMS HAVE PRETTY HIGH CONFIDENCE ON PRECIPITATION CHANCES FOR
TUESDAY AND DID INCREASE THEM SLIGHTLY. AS FOR SEVERE
POTENTIAL...THE DEEP LAYER SHEAR WILL STRENGTHEN
SIGNIFICANTLY...AS THE GFS SHOWS VALUES OF 50-80KTS...AND WITH
DECENT INSTABILITY ACROSS THE AREA THERE WILL BE POTENTIAL FOR
ORGANIZED STRONG TO SEVERE STORMS ALONG AND NORTH OF THE WARM
FRONT WHICH LOOKS TO ENCOMPASS MUCH OF THE LOCAL FORECAST AREA.
ALSO...NORTH OF THE FRONT TEMPERATURES WILL BE COOLER...WITH HIGHS
ONLY IN THE LOW 70S. HOWEVER...IN THE WARM SECTOR A STRONG DRYLINE
WILL MOVE EASTWARD AND AREAS BEHIND THAT LINE WILL SEE
TEMPERATURES SKY ROCKET WITH VERY DRY CONDITIONS. DID INCREASE
HIGHS OVER THE SOUTHWEST SECTIONS OF THE FORECAST AREA INTO THE
MID OR UPPER 80S TO ACCOUNT FOR THIS.

AFTER TUESDAY THE UPPER LEVEL FLOW BECOMES FAIRLY ZONAL...WITH A
MULTITUDE OF WEAK SHORTWAVE TROUGHS AND ENERGY MOVING OVER THE
CENTRAL PLAINS. THERE ARE QUITE A BIT OF DIFFERENCES ON TIMING AND
LOCATION OF MANY OF THESE WEAK SYSTEMS SO CONFIDENCE IS NOT HIGH
BEYOND TUESDAY ON PRECIPITATION CHANCES. TRIED TO PROVIDE BETTER
TIMING FOR PRECIPITATION CHANCES...BUT WITH THE LOW CONFIDENCE ON
THE TIMING...A CONSENSUS APPROACH PUTS CHANCES FOR RAIN EVERY DAY
IN THE FORECAST. THIS WILL LIKELY BE ABLE TO BE MODIFIED IN FUTURE
FORECASTS.

IN ADDITION TO THE DAILY CHANCES FOR RAIN...TEMPERATURES WILL BE
COOLER FOR MUCH OF THE WEEK. THE FLATTER UPPER LEVEL FLOW WILL
KEEP THE WARM AIR ACROSS THE SOUTHERN HALF OF THE
COUNTRY...ALLOWING THE COOLER AIR OUT OF CANADA TO COME SOUTH
ACROSS THE NORTHERN HALF OF THE COUNTRY THROUGH THE WORK WEEK.
TEMPERATURES WILL BE NEAR OR BELOW NORMAL FOR WEDNESDAY AND
BEYOND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1229 PM CDT SUN JUN 1 2014

VARIABLE CEILINGS AND VISIBILITY EXPECTED THROUGH 20Z AS
THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE NORTHEAST...TO PRODUCE MARGINAL
VISUAL FLIGHT RULES AT TERMINALS KLBF AND KVTN. AS THE CONVECTION
MOVES NORTHEAST ANOTHER ROUND OF STORMS ARE EXPECTED ACROSS
SOUTHWEST NEBRASKA THIS AFTERNOON. THE ONGOING CONVECTION MAY BE A
GAME CHANGER WHERE VISUAL FLIGHT RULES EXPECTED...BUT THAT MAY
CHANGE AS THE BOUNDARY LAYER MOISTENS FOR THE POTENTIAL FOR
STRATUS BEYOND 03Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...BROOKS
AVIATION...KECK
Hazardous weather outlook, Jun 1, 10:41 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 AM CDT SUN JUN 1 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-021545-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1041 AM CDT SUN JUN 1 2014 /941 AM MDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS NORTH CENTRAL NEBRASKA
THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH
SOME OF THESE STORMS. IN ADDITION VERY HEAVY RAIN IS LIKELY WHICH
COULD CAUSE SOME LOCALIZED MINOR FLOODING.

FARTHER TO THE SOUTH ACROSS SOUTHWEST NEBRASKA...OTHER STORMS ARE
LIKELY TO DEVELOP THIS AFTERNOON ALONG AN OUTFLOW BOUNDARY PUSHING
INTO THAT AREA FROM THE STORMS TO THE NORTH. THESE STORMS HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...A
TORNADO CANNOT BE RULED OUT.

STORMS SHOULD END BY LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY THIS WEEK BEGINNING MONDAY
NIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 1, 12:28 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1228 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/01/2014  U0.00 INCH       LINCOLN            NE   NWS EMPLOYEE

            ESTIMATED 18-24 INCHES WATER ON SOME ROADS IN TOWN

&&

SNIVELY
Special weather statement, Jun 1, 1:08 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
108 PM CDT SUN JUN 1 2014

NEZ010-029-011900-
HOLT NE-WHEELER NE-
108 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER AND SOUTHEASTERN
HOLT COUNTIES UNTIL 200 PM CDT...

AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
CHAMBERS TO 11 MILES NORTHWEST OF BARTLETT...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHAMBERS...
  EWING...
  FOUR CORNERS...
  CUMMINSVILLE...
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
  KNIEVELS CORNER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Jun 1, 1:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
125 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HEAVY RAIN       8 WSW CALLAWAY          41.25N 100.06W
06/01/2014  M0.72 INCH       CUSTER             NE   CO-OP OBSERVER

            RAINFALL OCCURRED IN A 25 MINUTE PERIOD. NO HAIL. WIND
            GUSTS TO 45 MPH.

&&

CARMELL
Local storm report, Jun 1, 1:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HEAVY RAIN       2 W NORTH PLATTE        41.13N 100.81W
06/01/2014  M1.40 INCH       LINCOLN            NE   NWS EMPLOYEE

            1.40 INCHES OF RAINFALL THROUGH 125 PM CDT.

&&

CARMELL
Special weather statement, Jun 1, 1:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 PM CDT SUN JUN 1 2014

NEZ010-011915-
HOLT NE-
126 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL
215 PM CDT...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF EWING...OR 20 MILES SOUTH
OF ONEILL...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INMAN...
  EWING...
  PAGE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 312 AND 328.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Local storm report, Jun 1, 1:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
129 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HEAVY RAIN       LYNCH                   42.83N 98.47W
06/01/2014  M1.00 INCH       BOYD               NE   CO-OP OBSERVER

            STORM TOTAL RAINFALL SO FAR AT LYNCH.

&&

CARMELL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:32 AM CDTSevere Thunderstorm WarningLBFGrant, Hooker43 min
Jun 1, 10:13 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson47 min
Jun 1, 12:27 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 1, 2:01 PM CDTSevere Thunderstorm WarningLBFFrontier44 min
Jun 1, 6:01 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.